Automorphism Groups of BWD-codes

Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-01904991
Contributor : Jean-Pierre Zanotti <>
Submitted on : Thursday, October 25, 2018 - 2:56:07 PM
Last modification on : Tuesday, May 14, 2019 - 12:02:03 PM

Links full text

Identifiers

Collections

Citation

J.-P. Zanotti. Automorphism Groups of BWD-codes. Journal of Combinatorial Theory, Series A, Elsevier, 1997, 78 (2), pp.303 - 308. ⟨10.1006/jcta.1996.2757⟩. ⟨hal-01904991⟩

Share

Metrics

Record views

49